MAUDE Adverse Event Report: HILL-ROM CARY VOALTE PATIENT SAFETY; VOALTE SMART SYNC VOALTE SMART SYNC; MONITOR, BED PATIENT

HILL-ROM CARY VOALTE PATIENT SAFETY; VOALTE SMART SYNC VOALTE SMART SYNC; MONITOR, BED PATIENT
Model Number NG
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported not receiving calls to voalte mobiles.No patient impact or safety issues reported as a result of product performance.This event was captured under hillrom complaint ref # (b)(4).
 
Additional Manufacturer Narrative
The wave clinical platform is software intended to route, store, and display data, alarms, results and diagnostic information from medical devices, electronic medical records (emr), and clinical information systems (cis).The wave clinical platform is a remote monitoring platform that displays physiologic data, waveforms, alarms, results and diagnostic information routed through the platform from supported devices and systems.The wave clinical platform is intended for use in hospital or hospital type environments.The wave clinical platform is intended to be used by healthcare professionals for the following purposes: to remotely consult regarding patients¿ statuses; to remotely review other standard or critical near real-time patient data, waveforms, alarms, and results in order to utilize this information to aid in clinical decisions.The user manual contains warnings such as "the wave clinical platform is intended to supplement and not replace any part of the hospital's device monitoring or electronic data management systems.Do not rely on the wave clinical platform product as the sole source of alarms".Voalte nurse call system provides visual and/or audible event alert notification via designated communication devices (mobile phones).Notification calls are configured with naming convention, audio and /or visual displays based on customer preference at the time of initial integration.Troubleshooting activities determined the vaam service stopped running due to lack of available memory and needed to be restarted to resolve the issue.It was additionally noted that the nurse call system was never impacted; however, the calls were not being forwarded to the voalte mobile devices through vaam due to the memory issue stopping the service from running on the server.An interruption, due to a malfunction of vaam, in the receipt of an emergent alert, could result in serious injury or death if the event were to recur an the caregiver was solely relying on receiving the secondary alert via mobile phone notification and not the alert that is generated from the primary monitoring device connected to the patient.Therefore, hillrom is cautiously reporting this event.

Brand Name
VOALTE PATIENT SAFETY; VOALTE SMART SYNC VOALTE SMART SYNC
Common Device Name
MONITOR, BED PATIENT
Manufacturer (Section D)
HILL-ROM CARY
1225 crescent green dr., suite 300
cary NC 27518
Manufacturer Contact
keighley crosthwaite
1225 crescent green dr., suite 300
cary, NC 27518
8129310130
MDR Report Key16403367
Report Number2027454-2023-00015
Device Sequence Number5742895
Product Code KMI
UDI-Device Identifier00856128007007
UDI-Public00856128007007
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberNG
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2023
Initial Report FDA Received Date02/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown